RUS  ENG
Full version
PEOPLE
Liu Wenjun
Professor
Doctor of Science


E-mail: ,
Keywords: partial differential equations, global existence, blow-up, decay.

Subject:

Nonlinear parabolic and hyperbolic partial differential equations in Mathematical Physics: global existence, blow-up, and long time behavior


Main publications:
  1. Shenyang Tan and Wenjun Liu, “The strong solutions to the primitive equations coupled with multi-phase moisture atmosphere”, Physica D: Nonlinear Phenomena, 440:133442 (2022), 1-18
  2. Wenjun Liu, Dongqin Chen and Zhijing Chen, “Long-Time Behavior for a Thermoelastic Microbeam Problem with Time Delay and the Coleman-Gurtin Thermal Law”, Acta Mathematica Scientia, 41:2 (2021), 609–632
  3. Wenjun Liu and Jiangyong Yu, “A note on blow-up of solution for a class of semilinear pseudo-parabolic equations”, Journal of Functional Analysis, 274:5 (2018), 1276-1283
  4. Wenjun Liu, “General decay rate estimate for a viscoelastic equation with weakly nonlinear time-dependent dissipation and source terms”, Journal of Mathematical Physics, 50 (2009), 113506
  5. Wenjun Liu and Jun Yu, “Global existence and uniform decay of solutions for a coupled system of nonlinear viscoelastic wave equations with not necessarily differentiable relaxation functions”, Studies in Applied Mathematics, 127:4 (2011), 315–344

Publications in Math-Net.Ru

Personal pages:

Organisations:


© Steklov Math. Inst. of RAS, 2024